Acta Mathematica Hungarica

, Volume 69, Issue 1–2, pp 1–4 | Cite as

On a problem of A. M. Odlyzko on algebraic units of bounded degree

  • K. Győry
Article
  • 19 Downloads

Keywords

Bounded Degree Algebraic Unit 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Györy, On certain graphs composed of algebraic integers of a number field and their applications I,Publ. Math. Debrecen,27 (1980), 229–242.Google Scholar
  2. [2]
    K. Györy, On the numbers of families of solutions of systems of decomposable form equations,Publ. Math. Debrecen,42 (1993), 65–101.Google Scholar
  3. [3]
    K. Györy, Some applications of decomposable form equations to resultant equations,Colloq. Math.,65 (1993), 267–275.Google Scholar
  4. [4]
    K. Györy, On the irreducibility of neighbouring polynomials,Acta Arith.,67 (1994), 283–294.Google Scholar
  5. [5]
    H. W. Lenstra, Jr., Euclidean number fields of large degree,Inventiones Math.,38 (1977), 237–254.Google Scholar
  6. [6]
    A. Leutbecher and J. Martinet, Lenstra's constant and euclidean number fields, Journées Arithmétiques Metz 1981,Astérisque,94 (1982), 87–131.Google Scholar
  7. [7]
    A. Leutbecher and G. Niklasch, On cliques of exceptional units and Lenstra's construction of euclidean fields,Journées Arithmétiques Ulm 1987 (E. Wirsing, ed.), Lecture Notes in Math., 1380, Springer (Heidelberg et al. 1989).Google Scholar
  8. [8]
    J.-F. Mestre, Corps euclidiens, unités exceptionnelles et courbes elliptiques,J. Number Theory,13 (1981), 123–137.Google Scholar
  9. [9]
    G. Niklasch and R. Quême, An improvement of Lenstra's criterion for euclidean number fields: The totally real case,Acta Arith.,58 (1991), 157–168.Google Scholar
  10. [10]
    H. P. Schlickewei,S-unit equations over number fields,Inventiones Math.,102 (1990), 95–107.Google Scholar
  11. [11]
    H. P. Schlickewei, The quantitative subspace theorem for number fields,Compositio Math.,82 (1992), 245–273.Google Scholar
  12. [12]
    W. M. Schmidt, The subspace theorem in diophantine approximations,Compositio Math.,69 (1989), 121–173.Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • K. Győry
    • 1
  1. 1.Institute of MathematicsKossuth Lajos UniversityDebrecen

Personalised recommendations